# SDR ASMF200605012

- Difficulty date: May 20, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 38,903 hours, 31,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Ground Damage
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, AIRCRAFT WAS STRUCK ON THE MAIN PASSENGERS DOOR BY MOBIL STAIRS.  AIRCRAFT WAS INSPECTED IAW SRM 51-02 AND DAMAGE WAS WITHIN LIMITS.  DURING OVERNIGHT CHECK AT MEX, FINAL REPAIR WAS PERFORMED IAW SRM 51-02, FIG 1, ALL CORRECT.
